# SDR IPXA09555707

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CABIN 44 SECTION, SEAT TRACK AT STA 1198 CORRODED AT NUT PLATE.  BLENDED CORROSION & REPLACED FLOORBOARD.  ACCOMPLISHED REPAIR IAW EO B757-5310-33285-A
